# SDR JJBA20150722008

- Difficulty date: July 22, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 35,085 hours, 47,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT OPERATE FROM THE FLIGHT ATTENDANT STATION.  R & R EMER BATTERIES PS-1, PS-2 & PS-6.
